# SDR UALA2013042302790

- Difficulty date: April 19, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,003 hours, 16,357 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Multiplexer
- Part number: 12612701
- Part serial: C400203
- Condition: Shorted
- Location: Entertainment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIQUID SPILLED ON SEATS 2A-B.  SHORTED OUT AUDIO IN ENTIRE AIRCRAFT AND HAD ELECTRIC ODOR.  CREW ISOLATED THE SYSTEM AND ODOR DISSIPATED.  NO FURTHER ISSUES.  ENTERTAINMENT SYS IS CURRENTLY OFF.  REPLACED SEB AT 2AB WITH CIRCUIT BREAKER OPEN.  CYCLED CIRCUIT BREAKERS, ALL AUDIO STILL INOPERATIVE.  PES CIRCUIT BREAKERS OPENED.  REPLACED MAIN MULTIPLEXER.  AUDIO SYSTEM CHECKED GOOD THROUGHOUT CABIN IAW AMM 23-33-31.
